# SDR REXA2015083100825

- Difficulty date: August 31, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 17,263 hours, 10,868 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT FLASHLIGHT INOPERATIVE.  R & R FIRST OFFICERS EMER FLASHLIGHT BATTERY PACK IAW CMM 25-60-02.  OPERATIONS CHECKED GOOD.
